# SDR SWIA202058751

- Difficulty date: December 13, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 60033288112
- Condition: Damaged
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA61521-601R-53-11-3610 904EV MXCODEID52735-PR - DAMAGED SCREW HOLE TO ACCESS DOOR 131AL SURROUND STRUCTURE BETWEEN FS220.00-FS235.00 AND STR 19L -22L. PER REO 601R-53-11-3610 DATED 2020-09-02 REV--. PERMANENT REPAIR IS WITHIN 500FH WITH ESCALATION PROVIDED BY REO 601R-53-11-3610. DUE BY TAT 41550.10. , PART NUMBER:   - , SERIAL NUMBER: 7628, POSITION:      (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED LH DOOR SURROUND FOR PERMANENT REPAIR IAW CRJ 200 SRM 51-42-06, AND 51-42-21 AND AMM TASK 21-32-00-863-801. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
